Shop with us!!! We sell the most advanced skin care anti-aging cosmetics on the market: cellex-c, phytomer, sothys, dermalogica, md formulations, decleor, valmont, kinerase, yonka, jane iredale, thalgo, yon-ka, ahava, bioelements, jan marini, peter thomas roth, murad, ddf, orlane, glominerals, StriVectin SD.
 
 back to skin care discussion board front page with forums indexEDS Skin Care Forums Search the ForumSearch Most popular all-time Forum TopicsHot! Library
 Guidelines  FAQ  Register
Free gifts for Forum MembersForum Gifts Free Gifts offers at Essential Day SpaFree Gifts Offers  Log in



Peter Thomas Roth Viz-1000 Intensive Hydrating Serum (30 ml / 1 floz) pH Advantage High Potency Effective Vitamin C Serum (51 ml / 1.75 floz) Dr Dennis Gross Alpha Beta Glotion for Body (150 ml / 5 floz)
Reaction to Vit B complex
EDS Skin Care Forums Forum Index » EDS Lounge
Reply to topic
Author Message
bkkgirl
VIP Member
20% products discount
free skin care

View user's profileSend private message
Joined: 22 Dec 2006
Posts: 3297
Wed Feb 21, 2007 12:45 pm      Reply with quote
Does anyone have a reaction after taking Vit B? Twice now I started taking Vit B complex (GNC brand) at my boyfriend's, and both times I felt queasy and nauseous. Was it b/c I took it on an empty stomach? I have not taken a Vit B complex before, and I usually have a strong stomach. I take tons of vitamins, and never had this problem. So just wondering if this is something particular with Vit B that other people experience, too.
ariesxtreme
VIP Member
20% products discount
free skin care

View user's profileSend private message
Joined: 19 Jul 2006
Posts: 1572
Wed Feb 21, 2007 12:49 pm      Reply with quote
I think my vit B complex does that too. I try to take it with food. I don't always feel it but at times I do feel nauseous.

_________________
26, combination skin with oily t-zone
Smoky1
Senior Member
10% products discount
free skin care

View user's profileSend private message
Joined: 14 Dec 2006
Posts: 246
Wed Feb 21, 2007 1:42 pm      Reply with quote
Yes, I too experience the nausea when taking B complex vitamins. I always take my vitamins after I've eaten, but even then sometimes it happens!

_________________
62, dry skin prone to milia - why oh why can't I find skincare products I can rave about!
bkkgirl
VIP Member
20% products discount
free skin care

View user's profileSend private message
Joined: 22 Dec 2006
Posts: 3297
Wed Feb 21, 2007 2:18 pm      Reply with quote
Someone recommended taking 1 g of B5 a day (or maybe twice a day) for hair growth on another thread. I am now afraid to get B5 thinking it might cause nausea like the B complex. I wonder if anyone just tried B5 and be ok with it.
Bolla
Full Member
5% products discount

View user's profileSend private message
Joined: 17 Jul 2006
Posts: 23
Wed Feb 21, 2007 4:31 pm      Reply with quote
Always take vitamins with food! Or buy whole food-based vitamins instead.

I have taken whole food-based vitamins on an empty stomach with some fish oil and have been fine.
Shawna
Preferred Member
15% products discount
free skin care

View user's profileSend private message
Joined: 06 Apr 2006
Posts: 256
Wed Feb 21, 2007 4:59 pm      Reply with quote
B-complex does need to be taken with food. Also, the B-vits can be a rather allergenic group of vitamins for people and those of us that are sensitive can have reactions.

When I tried to take them a year or so back, my acne got much worse. I even tried more than one kind. Go figure!

Otherwise, B-vits are wonderful for people and a very important nutrient.
marci65
VIP Member
20% products discount
free skin care

View user's profileSend private message
Joined: 13 Aug 2006
Posts: 1409
Wed Feb 21, 2007 5:08 pm      Reply with quote
I'm never hungry first thing in the morning. I usually drink a protein drink and take all of my vitamins/supplements at that time. Never had an upset stomach when I do this, but if I only drank water to wash them down, I do get stomach issues.
Wild Cat
VIP Member
20% products discount
free skin care

View user's profileSend private message
Joined: 13 Sep 2005
Posts: 1530
Wed Feb 21, 2007 5:11 pm      Reply with quote
When I take Vit-B Complex without food I always felt sick. Basically dizzy and nausea. Sad

_________________
Simple but No Simplier...Approaching late 20s, Normal/Combination Skin, Rarely Breakout now but have some old acne marks, sunspots, & broken caps
bkkgirl
VIP Member
20% products discount
free skin care

View user's profileSend private message
Joined: 22 Dec 2006
Posts: 3297
Wed Feb 21, 2007 8:46 pm      Reply with quote
Wild Cat wrote:
When I take Vit-B Complex without food I always felt sick. Basically dizzy and nausea. Sad


That's exactly how I felt! I felt so queasy that it made me eat less dinner, which I guess was good for my weight. LOL
System
Automatic Message
Fri Aug 23, 2019 5:43 am
If this is your first visit to the EDS Forums please take the time to register. Registration is required for you to post on the forums. Registration will also give you the ability to track messages of interest, send private messages to other users, participate in Gift Certificates draws and enjoy automatic discounts for shopping at our online store. Registration is free and takes just a few seconds to complete.

Click Here to join our community.

If you are already a registered member on the forums, please login to gain full access to the site.

Reply to topic



Dr Dennis Gross Alpha Beta Glotion for Body (150 ml / 5 floz) StriVectin TL Advanced Light Tightening Neck Cream (50 ml) glotherapeutics Barrier Balm (50 ml / 1.7 oz)